Asymptotische Eigenschaften einer analytischen im Halbebene Funktion
S. Strelitz
V. Kapsukas Vilnius State University
Published 1968-04-07

How to Cite

Strelitz S. (1968) “Asymptotische Eigenschaften einer analytischen im Halbebene Funktion”, Lithuanian Mathematical Journal, 8(2), pp. 297-316. doi: 10.15388/LMJ.1968.20217.


The abstracts (in two languages) can be found in the pdf file of the article.

Original author name(s) and title in Russian and Lithuanian:

Ш.И. Стрелиц. Асимптотические свойства функции, аналитической в полуплоскости

Š. Strelicas. Analizinių funkcijų pusplokštumėje asimptotinės savybės

Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.